Ideal Protein Diet - Potassium-Calcium Pill Pain




View Full Version : Potassium-Calcium Pill Pain


leahrb
03-11-2013, 09:47 PM
So this is week 2 of my IP journey & the last few mornings I've been having the hot chocolate drink for breakfast. Shortly after finishing my drink the past few days I felt like I had the most intense stomach pain/heartburn...

Today I switched it up to see if it was the pill or the drink & I had the orange drink for breakfast. Nothing. I then took my pills. Horrific pain.

Needless to say, I will not be taking these pills anymore until I can see my coach on Friday. Has anyone else experienced something like this?


BeccaGrim
03-11-2013, 09:50 PM
Potassium can be rough. There was a particular multi vitamin I used to take years ago that made my stomach so upset. It turned out to be the Potassium. Its important to take but not everyone can handle it the same way. Its the one that gives me the most trouble too but it doesn't sound like as much of a problem as you're having. As your coach and then let me know. LOL. Maybe there's another one we can take.

Tziri
03-11-2013, 10:01 PM
I would get severely nauseated every time I took the potassium supplement. My doctor had my potassium levels checked and then took me off the pill and had them checked again a month and a half later. Everything was fine so luckily I got to stay off the potassium pill. I would suggest talking to coach and your doctor about it.

Edit:I even tried taking the potassium supplement at all different times during the day after meals etc.. Nothing helped.


rubygirl05
03-11-2013, 10:02 PM
I take my potassium with my lunch. For me, having a fuller meal (IP+veg) helps avoid problems (I've never had sharp pains, I get nauseated.)

M35A2
03-11-2013, 10:07 PM
They've reformulated the pill to a much lower dose. My clinic said they were told to let people just finish out the bottles they have and then switch them to the new pills then. DW has a horrible time with them so I took a pill splitter and broke them up in to 4 pieces that she takes throughout the day and it's much easier on her.

Momto2cs
03-12-2013, 12:00 AM
The potassium does exactly that to me. Brutal pain.
I stopped taking it.

JenRem
03-12-2013, 12:24 AM
I get the severe heartburn - feel it higher esophagus area. I've tried my DH's Prilosec and it doesn't always help. I've also tried the Tums Sugar-Free version and it helps a little, but not as much as I was hoping it would.

What I found works best for me............... I drink a RTD chocolate for breakfast and so I drink half of it, then take the tablet and drink the other half. Taking the tablet before or after the choc drink, I will sometimes still get the heartburn.

It's frustrating! Jen

leahrb
03-12-2013, 10:28 PM
Phewf... I'm really happy it's not just me! I have decided to stop taking the pills until I see my coach on Friday. I'll let you know what she says!!